MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT 1.0MM MINI 2-0 NDLS; FASTNER, FIXATION

ZIMMER BIOMET, INC. JGRKNT 1.0MM MINI 2-0 NDLS; FASTNER, FIXATION
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Foreign source: japan.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during the surgery, the tip of inserter fractured.After the surgery was finished, the fractured piece of inserter remained in the patient's body.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
JGRKNT 1.0MM MINI 2-0 NDLS
Common Device Name
FASTNER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15760031
Report Number0001825034-2022-02543
Device Sequence Number8245380
Product Code DZL
UDI-Device Identifier00880304520820
UDI-Public(01)00880304520820(17)261202(10)358050
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110879
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number912076
Device Lot Number0002399608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2022
Supplement Date Received by Manufacturer12/08/2022
Initial Report FDA Received Date11/09/2022
Supplement Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown